Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 6 of 6
  1. #1
    Rookie
    Join Date
    Mar 2005
    Posts
    2
    Rep Power
    0
    Sick as a dog always 24 hours after injection
    OK Bro's I need some help.

    37 years old........been cycling since 20...always injectables...never had serious sides. 6'3" 250 lbs. 12% bf. Other than some minor back problems....been in great health.

    Got some Tren Enanthat 250. 24 hours after 1st injection...sick as hell. Vomiting, diarreah. Kept puking for a day even on no food. Just yellow stinky bile..ugh!

    Start feeling better.....So figured...hey maybe I had a stomach virus. Couple of other folks I was around had the flu...figured I caught it. Few days later...take my 1 ml....and sure as shit enough...a day later...I can't even keep water or tea down. Spend the next 36 hours heaving my guts.

    So then I think...well maybe I have some issue with Tren E. Always did Acetate in the past. Well I have a few vials of Sustanon (sust) 250 laying around...so figured I would switch up. 4 -5 days of feeling pretty good and eating normally....I take a 1 ml Sustanon (sust) injection.....24 hours later...I am hugging the toilet all day long. Again...not just food, but dry heaves....bile (or some yellow stinky, sour, just awful crap coming up). Lots of gas, bloating, stomach pain, gurgling.

    OK this is ridiculous.....what the hell is up with my body? Have I developed some sort of allergic reaction to Juice. To Benzyl Alcohol maybe (this is all underground Gear from Zencall and IP- although I have heard good things, I have always used pharma company stuff before)?

    Clearly I can't cycle and get anywhere if I can't eat. Is my body just not able to process gear anymore.....I am gettin on in years!

    Other than the nausea and vomitting I feel great. No headaches, fevers, chills, etc.

    Any and all suggestions are greatly appreciated.

    Thanks in advance.....

    Solar

  2. #2
    Junior Bodybuilder mesomorph's Avatar
    Join Date
    Mar 2004
    Posts
    186
    Rep Power
    11
    I always have a mild reaction to tren similar to this, but yours very intense for sure. Mine was acetate, never tried any other ester.

    Never heard of that reaction to test at all though. I think orals can aggrivate the situation a little too, but you didn't mention being on any of those either. Maybe you got stay off for a while, not sure about the rest of your post basically, because I always associated the problem with tren.
    Last edited by mesomorph; 03-26-2005 at 11:37 PM.

  3. #3
    Rookie
    Join Date
    Mar 2005
    Posts
    2
    Rep Power
    0
    Thanks Meso...I appreciate the reply. They say misery loves company, so its just good to hear someone else out there has had some similar sides.....

    Just to answer your question...nope no orals. Haven't done orals in 10 years.

    Like you suggest, I am just gonna take a break for a while. I did go to the Doc on Friday just to get a blood panel done to be sure nothing is 2 f'd up. Freakin doc of course now wants to do an Upper GI scope and liver and gallbladder sonograms.....LOL. They just luv it when you say...I have done AS. I guess they see big $ signs pop up on all the testing.

    Anyhow...wow this is the shortest cycle for me ever. 4 shots, 2 weeks, a no food diet...at least I am getting a bit ripped....LOL.

    Thanks again for the reply...take care!

    Solar

  4. #4
    Novice beaf's Avatar
    Join Date
    Oct 2003
    Posts
    144
    Rep Power
    11
    maybe there is something wrong with the batch, talk to your source and maybe you could switch to another brand...

  5. #5
    Junior Bodybuilder mesomorph's Avatar
    Join Date
    Mar 2004
    Posts
    186
    Rep Power
    11
    What to tell the doc ?????
    Not sure how I would handle that myself, but I won't ever tell a doc outright I been on shit. I admit to andro, which I have used in the past & still use to bridge. Of course now that is illegal too, darn US goverment lead by baseball owner Bush.

  6. #6
    never gonna be a *** Johny J's Avatar
    Join Date
    Apr 2003
    Location
    Florida
    Posts
    13,515
    Rep Power
    105
    perhaps you have developed an allrgy to something int he gear, perhaps the type of oil.
    stop the shit, get checked out by the doc.

    If he says nothing is wrong, get a different brand of gear that you havere used before without problems and see how it goes. That s if you wasnt to try again.

uniquemicals
Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By LAWNSAVER in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 49
    Last Post: 02-21-2013, 07:17 PM
  2. By Trevdog in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 33
    Last Post: 12-06-2012, 08:35 PM
  3. By Trenimator76 in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 5
    Last Post: 09-03-2010, 03:08 PM
  4. By caladin in forum Diet Forum
    Replies: 8
    Last Post: 02-13-2003, 05:33 PM
  5. By JohnnyB in forum Supplement Forum
    Replies: 1
    Last Post: 01-15-2003, 07:18 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







solid muscle isolate 5lb





3Js Nutrition Network